MathSciNet Relay Station
MathSciNet bibliographic data
MR2101932 (2005g:34234) 34M55 (30E25 33E17 34M40 34M50 37K15)
Kapaev, A. A. Quasi-linear stokes phenomenon for the Painlevé first equation. J. Phys. A 37 (2004), no. 46, 11149–11167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement